# SDR A6WA2019110946982

- Difficulty date: October 11, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 44,435 hours, 42,880 cycles
- Engine: Ge CF343B1
- Engine time: 38,215 hours, 35,731 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: 22850253103
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 I/B REVERSER STING FAIRING HAS MULTIPLE DAMAGE AND CRACKS  AIRCRAFT REMOVED FROM SERVICE  #1 ENG I/B REVERSER STING FAIRING HAS MULTIPLE DAMAGES AND CRACKS BEYOND LIMITS AND PART HAD TO BE REPLACED
